MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY
Model Number 45027
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter stuck on guidewire occurred.An angiojet zelantedvt was used for a thrombectomy procedure.However, it was noted that the catheter would not move back and forth over the wire.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an angiojet zelante catheter.A.035 guidewire was stuck in the device when returned.The pump assembly, effluent/supply line, shaft, tip and spike line were visually examined for damage or any irregularities.The outer shaft showed no damage.A.035 guidewire was stuck in the device.The wire was protruding from the distal end approximately 18cm and protruding from the proximal end approximately 123.5cm from the hub.Functional testing was completed per device preparation.The pump was inserted into the ultra drive unit console.The pump and the device primed and were run for a period of 120 seconds in the thrombectomy mode.The devices pressure was within the normal range.During functional testing no errors or priming issues were noticed, the device ran as designed.The guidewire was attempted to be removed; however, the wire could not be pulled from the catheter lumen.It was noticed during microscopic analysis the dedicated guidewire lumen was separated at the distal end of the catheter shaft.The hub of the device was pulled apart and the proximal end of the guidewire lumen showed buckling.Inspection of the remainder of the device, apart from the observed guidewire lumen damage revealed no other damage or irregularities.

Brand Name
ANGIOJET ZELANTEDVT
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11308106
Report Number2134265-2021-01474
Device Sequence Number3384364
Product Code KRA
UDI-Device Identifier08714729904724
UDI-Public08714729904724
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K151313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2022
Device Model Number45027
Device Catalogue Number45027
Device Lot Number0025957148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2021
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1